# SDR PCAA0303048

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Aircraft time: 23,925 hours, 26,331 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 Hyd Iso Val
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT-FLIGHT 3890 CREW REPORTED NR 1 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED IN FLIGHT AND PARTIAL LOSS OF HYDRAULIC FLUID.  HYDRAULIC FLUID OBSERVED ON NR 2 ENGINE.  MAINTENANCE SERVICED NR 1 AND NR 2 HYDRAULIC RESERVOIRS AND INSPECTED AREA.  FLUID WAS FOUND TO BE GLYCOL.  CREW GROUND RAN AIRCRAFT.  NO LEAKS WERE NOTED.  FLAP WELLS, WHEEL WELLS AND CENTER WING AREA WERE INSPECTED.  NO LEAKS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
